Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having fever, prescribed medicines. Having weakness, backpain, dizziness, acidity. Side effects of medicines?

hi i m suffering from fever since 3 days...2 days i have taken crocin after that i gone to doctor and dotor prescribe CEPODEA 200, MAGADOL -AC,SHREYA 500mg..i have taken one dose and after taken this medicine i got faint 2 times in one night and back pain is also conti. i m feeling very week . and from this medicine i have some acidity problem also...pls suggest me...
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ,
greetings from

I am Dr Sourav Chakraborty and i will be helping you with your query.

I have gone through your case scenario and i do believe you are suffering from side effect of the drug " CEPODEM/CEPODEA" . CEPODEM/CEPODEA or cefpodoxime proxetil (generic name) is known to cause headache, dizziness, tinnitus, paresthesia, asthenia in some individuals. It can also cause diarrhoea, nausea, vomiting and abdominal pains.

Please refrain yourself from taking this drug and please do visit your doctor for necessary alternative antibiotic coverage after proper evaluation. Also your possible drug allergy need to be sorted out so as to prevent such discomfort in future.

Also please do take a pantoprazole/ omeprazole/ anta cid to prevent gastric upset
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor